# SDR ASAA2019011527874

- Difficulty date: January 15, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 38,374 hours, 11,614 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON LANDING IN HNL AND AFTER ONE START ATTEMPT ON THE APU THE APU "LOW OIL PRESSURE" LIGHT ILLUMINATED AND DID NOT EXTINGUISH. NO FURTHER START ATTEMPTS WERE CONDUCTED. GROUNDED - YES. REF AMM 12-13-31 VERIFIED APU OIL LEVEL USING SIGHT GLASS PROCEDURE, ADDED .5 QUART NO OTHER FAULTS NOTED. RELEASED PER MEL 49-99A DUE TO APU START FAULT. COLD SOAK START ACCOMPLISHED ON FLT 793, SUCCESSFUL. THIS CLEARS MEL 49-99A.
